Jump to ContentJump to Main Navigation

Statistics & Risk Modeling

with Applications in Finance and Insurance

Ed. by Pflug, Georg

4 Issues per year

Mathematical Citation Quotient 2012: 0.22



Limit theorems in change-point problems with multivariate long-range dependent observations

Lihong Wang

Citation Information: Statistics & Decisions/International mathematical Journal for stochastic methods and models. Volume 21, Issue 3/2003, Pages 283–300, ISSN (Print) 0721-2631, DOI: 10.1524/stnd., September 2009

Publication History

Published Online:


In this paper we investigate the asymptotic properties of the test statistics for detecting change-points in the mean of a set of multivariate long-range dependent observations. The limit theorems of weighted test statistics and weighted Lp-functionals of tests are developed. The limiting processes of these statistics are structurally different from those encountered in the independent or weakly dependent case.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.